# SDR COMA9660120

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R57689101
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DOOR INDICATION CIRCUIT BREAKER TRIPPED WHEN POWER ADVANCED FOR TAKEOFF.  REPLACED THE CARGO DOOR WARNING SYSTEM WIRING HARNESS.
